On entropies of occupancy distributions

Ove Frank; Krzysztof Nowicki

Banach Center Publications (1989)

  • Volume: 25, Issue: 1, page 71-86
  • ISSN: 0137-6934

How to cite


Ove Frank, and Krzysztof Nowicki. "On entropies of occupancy distributions." Banach Center Publications 25.1 (1989): 71-86. <http://eudml.org/doc/267785>.

author = {Ove Frank, Krzysztof Nowicki},
journal = {Banach Center Publications},
keywords = {Occupancy models; random partitions of integers; random graphs},
language = {eng},
number = {1},
pages = {71-86},
title = {On entropies of occupancy distributions},
url = {http://eudml.org/doc/267785},
volume = {25},
year = {1989},

AU - Ove Frank
AU - Krzysztof Nowicki
TI - On entropies of occupancy distributions
JO - Banach Center Publications
PY - 1989
VL - 25
IS - 1
SP - 71
EP - 86
LA - eng
KW - Occupancy models; random partitions of integers; random graphs
UR - http://eudml.org/doc/267785
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.